# SDR AALA202110048330

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,006 hours, 14,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 162376
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 2,628 hours, 772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN INTERCOMMUNICATION DATA SYSTEM 1 IS PROVIDING NO DATA TO CENTRAL FAULT DISPLAY INTERFACE UNIT DETECTED BY GROUND SCAN OF CENTRAL FAULT DISPLAY INTERFACE UNIT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202110044789) BY FORWARD ENTRY DOOR PER AMM 3351-38. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BELOW LEFT EMERGENCY DOOR PER AMM 33-51-38.
